# SDR HNAA2016120500376

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 54,548 hours, 64,452 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED AFTER 20 MINUTES RUNNING TIME WITH BLEEDS OPEN AND CABIN PACK RUNNING.TRIGGERED CHECK FIRE DETECT WARNING LIGHT. AFTER SHUTDOWN. INSPECTED APU COMPARTMENT. NO DAMAGE FOUND.
